# SDR L412008F00000

- Difficulty date: July 3, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N568EA
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000168
- System (JASC): 2140 · Heating System
- Part: Actuator
- Part number: 2199017
- Part serial: 09180753
- Condition: Out Of Adjust
- Location: Cabin Heater
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A BLEED AIR TEMP OVERHEAT CAS MESSAGE DURING NORMAL FLIGHT.  DURING GROUND TESTING, FOUND THE VORE WOULD NOT ACTUATE. THE ACTUATOR APPEARED TO BE MISADJUSTED.  A POSSIBLE CAUSE WAS A MISADJUSTED VORE DOOR ACTUATOR.  VERIFYING PROPER CALIBRATION OF ACTUATOR COULD PROLONG LONGEVITY.  THERE WAS ALSO MOISTURE COLLECTING IN FAIRING BELOW THE ACTUATOR MOTOR.  THIS COULD CONTRIBUTE TO MOISTURE COLLECTING IN THE ACTURATOR.  IT APPEARED THAT SOME MOISTURE HAD COLLECTED AROUND THE END SHAFT OF THE ACTUATOR AND THE LOWER MOTOR BODY SCREWS.  RECOMMEND HAVING A METHOD OF DRAINING MOISTURE FRO COLLECTING IN FAIRING.  (K)
